Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A fixed point theorem for mappings in scaled metric spaces, with applications to partial differential equations

Author: P. C. Rosenbloom
Journal: Bull. Amer. Math. Soc. 79 (1973), 566-569
MSC (1970): Primary 3503, 3536, 3537
MathSciNet review: 0315249
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Duchateau and François Trèves, An abstract Cauchy-Kovalevska theorem in scales of Gevrey classes, Symposia Mathematica, Vol. VII (Convegno sulle Problemi di Evoluzione, INDAM, Rome, 1970) Academic Press, London, 1971, pp. 135–163. MR 0330718
  • 2. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 3. L. V. Ovsjannikov, Singular operator in the scale of Banach spaces, Dokl. Akad. Nauk SSSR 163 (1965), 819–822 (Russian). MR 0190754
  • 4. C. Riquier, La méthode des fonctions majorantes et les systèmes d'équations aux dérivées partielles, Mém. Sci. Math., fasc. 32, Gauthier-Villars, Paris, 1928.
  • 5. Joseph Fels Ritt, Differential Algebra, American Mathematical Society Colloquium Publications, Vol. XXXIII, American Mathematical Society, New York, N. Y., 1950. MR 0035763
  • 6. P. C. Rosenbloom, Linear partial differential equations, Surveys in Appl. Math., vol. V, Wiley, New York, 1958, pp. 45-196.
  • 7. P. C. Rosenbloom, The majorant method, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 51–72. MR 0145178
  • 8. P. C. Rosenbloom, Singular partial differential equations, Fluid Dynamics and Applied Mathematics (Proc. Sympos., Univ. of Maryland, 1961) Gordon and Breach, New York, 1962, pp. 67–77. MR 0160020
  • 9. François Trèves, An abstract nonlinear Cauchy-Kovalevska theorem, Trans. Amer. Math. Soc. 150 (1970), 77–92. MR 0274911, 10.1090/S0002-9947-1970-0274911-X

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3503, 3536, 3537

Retrieve articles in all journals with MSC (1970): 3503, 3536, 3537

Additional Information